Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Please help... Bi-Polar Son... linkadge

Posted by justscared on August 19, 2006, at 19:25:40

In reply to Re: Please help... Bi-Polar Son..., posted by linkadge on August 18, 2006, at 16:41:35

> >son's psych doc is adding the depakote after >only 2 weeks on the zoloft and risperdal. She >says I should have seen a good improvement. >Should I give the current meds a longer >evaluation before agreeing to add the depakote? >What is your opinion?
>
> I think it is a bit unpredictable what will happen. Polypharmachology can be unpredictable.
>
> Rage and irritability can be side effects of zoloft, but some doctors insist that it is indication of bipolar.
>
> How much zoloft and risperidal is he taking ?
>

He is currently on 25mg of Zoloft in a.m. and 50mg of Risperdal at bedtime.
>
>
>
>
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:justscared thread:677083
URL: http://www.dr-bob.org/babble/20060818/msgs/678203.html